1. bookVolume 16 (2019): Issue 2 (December 2019)
Journal Details
License
Format
Journal
eISSN
2668-4217
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
access type Open Access

A Generalization of a Result for Iterative Functions in ℝn

Published Online: 21 Dec 2019
Volume & Issue: Volume 16 (2019) - Issue 2 (December 2019)
Page range: 39 - 41
Journal Details
License
Format
Journal
eISSN
2668-4217
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
Abstract

The purpose of this paper is to generalize for real vector-valued functions of a result for real iterative functions and to give some applications for nonlinear system of equations.

Keywords

[1] E. A. Volkov, Numerical Methods, Publishing Company MIR, Moscow, 1986.Search in Google Scholar

[2] Béla Finta, Curs de analiză numerică, Universitatea “Petru Maior”, Tg. Mures, 2004.Search in Google Scholar

[3] Béla Finta, The Complex Version of a Result for Real Iterative Functions, Scientific Bulletin of the University of Medicine, Pharmacy, Sciences and Technology of Tirgu Mures, vol. 15(XXXII), no. 2, 2018, pag. 25-27.Search in Google Scholar

[4] J. Cl. Evard and F. Jafari, A Complex Rolle’s Theorem, Amer. Math. Monthly 99(1992), 858-861.10.1080/00029890.1992.11995942Search in Google Scholar

[5] Árpád Száz, A Cauchy Mean Value Theorem for Complex Functions, Math. Student 64(1995), 125-127.Search in Google Scholar

[6] Wikipedia.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo